Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FishBowl

How long does dianette take to work!?

Im mid way through my 3rd pack of dianette and am yet to see improvements and if anything my skin seems to have got a little worse so im getting a little concerned!!! I have mild-moderate acne, and have been on minocycline for over 3 years now but its affectivess has defo worn off and have also used the CSR for 2 years, which effectivness has also worn off but i still keep it up just in case! Does anyone have any advise!!!? x

Share this post


Link to post
Share on other sites

Hi

Sorry I can't help you as I'm only on week 5 of Dianette but don't like to see an unanswered post. I feel your pain though. The same thing has happened to me. I started taking photos to chart my progress and all I see is my skin getting WORSE so I've stopped doing it. It depresses me. Have a look at other Dianette topics on here - it seems kind of standard for it to get worse first and no progress for at least 3 months. :sick: I kinda thought my skin would stay the same for a bit and then get better. No one tells you it gets worse, it doesn't tell you in the leaflet and it OUGHT to. Well I made an appointment to see my doc and she's on hol :sick: Someone on here kindly told me about Dalacin T which is an antibiotic you can use while on Dianette. I ordered a topical solution online so I felt I was doing something.

Good luck fish bowl. Let me know how it goes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×